question-icon

Can Dilaudid cause keratoconjunctivitis?

default
Posted on Tue, 29 Nov 2016
Question: Can Dilaudid cause Kerato Conjunctivis in the eye because of dehydrating the body, in high doses?
doctor
Answered by Dr. Michelle Gibson James (1 hour later)
Brief Answer:
this is not a known side effect

Detailed Answer:
HI, thanks for using healthcare magic

Diaudid (hydromorphone) causes anti cholingeric side effects, this means that they can block a particular chemical that works in different parts of the nervous system and organs.

One of the anti cholingeric effects that may rarely occur is DRY eye which can cause discomfort and irritation but is not known to cause kerato conjunctivitis however.
This is not a reported side effect.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16810 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Dilaudid cause keratoconjunctivitis?

Brief Answer: this is not a known side effect Detailed Answer: HI, thanks for using healthcare magic Diaudid (hydromorphone) causes anti cholingeric side effects, this means that they can block a particular chemical that works in different parts of the nervous system and organs. One of the anti cholingeric effects that may rarely occur is DRY eye which can cause discomfort and irritation but is not known to cause kerato conjunctivitis however. This is not a reported side effect. I hope this helps, feel free to ask any other questions